Sliding Mode Variable Structure Control Design for a Kind of Nonlinear Discrete Singular Uncertain Systems with Time-Delay

Abstract:

Article Preview

In this paper, the quasi-sliding mode variable structure control problem for interval coefficients nonlinear discrete singular uncertain systems with time-delay is researched, and it can be decomposed to two lower dimension systems with ordinary coefficients. According to some results on robust stability of discrete singular systems with time-delay, the quasi-switching manifold with difference compensator are designed, then with the quasi-sliding mode variable structure control law, the system comes to stability. At last, the feasibility and effectiveness of the results are explained by a numerical example.

Info:

Periodical:

Advanced Materials Research (Volumes 383-390)

Edited by:

Wu Fan

Pages:

5803-5809

DOI:

10.4028/www.scientific.net/AMR.383-390.5803

Citation:

Y. X. Wang et al., "Sliding Mode Variable Structure Control Design for a Kind of Nonlinear Discrete Singular Uncertain Systems with Time-Delay", Advanced Materials Research, Vols. 383-390, pp. 5803-5809, 2012

Online since:

November 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.